# SDR MTNA20130219005

- Difficulty date: February 19, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 33,617 hours, 33,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK HAS PITTING CORROSION OUT OF LIMITS.  REPLACED SEAT TRACK P/N S53570203202.
